... having a bit of relief, but the side effects are strange, like a buzzing pressure in my ears. I wonder has anyone else experienced strange side effects while on suboxone?
I have been on 10mgs of suboxone for 3 months to treat a 13 year methadone/heroin habit, and am?
Question posted by stopthapain on 23 Jan 2010
Last updated on 30 August 2021 by Grumpy64
I've been on sub for four months now, within a week of starting sub I started experiencing side effects. Tinnitus in my ears would get so loud it actually woke me up, not kidding. It caused my anxiety to increase bad. I swear people were singing songs in my ears really loud. It was as each ear had a radio in it constantly playing. I also thought i would hear people talking to me that were not there. The first week on it i slept like the dead all day. I talked in my sleep and was animated about whatever it was. My husband told me I literaly talked all night long. Whatever I was dreaming about, i would take my husbands blanket and not give it back. Poor guy. I also started to get severely dry mouth and would wake up because I felt like I was choking. This happened all day long too. Again this added to my already bad anxiety. I was having serious anxiety attacks over nothing. I felt like I couldn't breath. My Dr prescribed Hydroxyzine 25mg four times daily.
It took a few weeks but finally I'm down to having anxiety attacks about once or twice a week and theyre not as severe now. In three months I lost 55 pounds, I have no appetite. Believe me I could afford to lose it plus more. So this part I like. The only problem is, I get bad dry heaves because I'm not eating. So now I eat small snacks of fresh fruit and veggies. Finally at the four month mark, almost everything has subsided except, I still don't have much appetite.
Yes I have tinnitus in one ear. That’s noises in ears. It has gotten better last few months had it bad for about 3-4 months last fall. I think it’s the sub. I’ve been on for 16 months. I also get extreme sweating head and neck, with any activity. Terrible. Makes me miserable. Thinking of tapering down but don’t know how will affect my chronic pain. No drs have admitted sub side affect. I’m also vitamins d and b12 insufficient and that I’ve read can make sweating. Hope your tinnitus goes away or you tolerate it better but I know mine is not bad now. Good luck!
I'm lola1022, I had all sorts of crazy side effects at first, not what you mentioned, mainly nodding off as I tried to drive, nodding off at work, sleepwalking, sleeptalking and I once awoke at 2:00 a.m. to find myself at my vanity putting on make-up (the weird thing is, I had done a good job, eyeshadow, eyeliner, mascara - the whole nine yards - while asleep) but I've had sleepwalking episodes before esp. during puberty) these things eventually stop - but the pressure worries me. Do you have a doctor prescribing this? Have you told them about the pressure and buzzing? If you haven't - you should. BTW, congrats for getting off methadone/heroin. I've heard methadone is harder than heroin to kick. Good luck!
Ps I just noticed how long ago you posted this, I hope everything is resolved and going well for you!
I have had some sensory irregularities while on suboxone and especially when i first started it. It can affect any of the senses, it affected my sense of touch and smell. It should level out after a while though. Please have your blood pressure checked, as it could also cause that symptom.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.